Frequent Bleeding During Treatment For 6 Months Of Pulmonary TB?
I am a pulmonary tuberculosis patient, this is when the treatment goes for 1 week but there is blood out, is that okay?
Hello, thank you for the question to HealthReplies.com
First of all, you should explain first, where did the blood come from? Do you mean bleeding when you cough? Or bleeding from other places?
If what you mean is that you have a blood stone, then that is still normal. This happens not because of the side effects of the drug, but because the tuberculosis itself has not healed (meaning the disease process is still running). Tuberculosis itself requires treatment for at least 6 months. You must complete the treatment so that the disease is completely healed and does not recur. If the amount of blood that comes out when coughing is large enough, immediately go to the hospital.
If what you mean is "bleeding" from your urine or reddish urine, then the condition is actually not bleeding. Reddish or orange urine is a common side effect of Rifampicin (one of the antibiotics used in the treatment of tuberculosis). This condition is a condition that is not dangerous at all and does not require special treatment. This medicine can also cause sweat and your tears to turn reddish / orange.
If what you mean is bleeding from other places, then you should describe more clearly where the bleeding occurred. Basically, antituberculosis drugs do not cause blood clotting disorders, so if bleeding occurs in other places (for example, you experience vomiting of blood or bloody chapter), another evaluation must be made about the cause. If there is a significant amount of bleeding, immediately go to the hospital for further treatment.
Here are the articles that you can read about tuberculosis treatment
So much information from me, hopefully enough answer